# SDR CALA2020032100663

- Difficulty date: March 16, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 16,680 hours, 6,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR NOT FULLY SEATING DOOR L1 ESCAPE SLIDE GIRT BAR ARMS AND DISARMS OK AND STOWS OK, VERIFIED GIRT BAR LENGTH IS CORRECT, OK , AMM 25-66-01-400-803, OK
